Browse by Publication

Up a level
Export as [feed] RSS
Number of items: 3.

Daouia, Abdelaati, Noh, Hohsuk and Park, Byeong U. (2016) Data envelope fitting with constrained polynomial splines. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 78 (1). pp. 3-30.

Goga, Camelia and Ruiz-Gazen, Anne (2014) Efficient Estimation of Nonlinear Finite Population Parameters Using Nonparametric Estimation. Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.76 (n°1). pp. 113-140.

Dahlhaus, Rainer and Van Bellegem, Sébastien (2006) Semiparametric estimation by model selection for locally stationary processes. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 68 (n°5). pp. 721-746.

This list was generated on Wed Apr 25 22:28:08 2018 CEST.